Correction: Perfect Simulation for a Class of Positive Recurrent Markov Chains

Research output: Contribution to journalArticle

Standard

Correction: Perfect Simulation for a Class of Positive Recurrent Markov Chains. / Connor, Stephen; Kendall, W.S.

In: The Annals of Applied Probability, Vol. 17 (5-6), 2007, p. 1808-1810.

Research output: Contribution to journalArticle

Harvard

Connor, S & Kendall, WS 2007, 'Correction: Perfect Simulation for a Class of Positive Recurrent Markov Chains', The Annals of Applied Probability, vol. 17 (5-6), pp. 1808-1810.

APA

Connor, S., & Kendall, W. S. (2007). Correction: Perfect Simulation for a Class of Positive Recurrent Markov Chains. The Annals of Applied Probability, 17 (5-6), 1808-1810.

Vancouver

Connor S, Kendall WS. Correction: Perfect Simulation for a Class of Positive Recurrent Markov Chains. The Annals of Applied Probability. 2007;17 (5-6):1808-1810.

Author

Connor, Stephen ; Kendall, W.S. / Correction: Perfect Simulation for a Class of Positive Recurrent Markov Chains. In: The Annals of Applied Probability. 2007 ; Vol. 17 (5-6). pp. 1808-1810.

Bibtex - Download

@article{a3b08612d162419590a4e96f5cbd28db,
title = "Correction: Perfect Simulation for a Class of Positive Recurrent Markov Chains",
keywords = "Statistics",
author = "Stephen Connor and W.S. Kendall",
year = "2007",
language = "English",
volume = "17 (5-6)",
pages = "1808--1810",
journal = "The Annals of Applied Probability",
issn = "1050-5164",
publisher = "Institute of Mathematical Statistics",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Correction: Perfect Simulation for a Class of Positive Recurrent Markov Chains

AU - Connor, Stephen

AU - Kendall, W.S.

PY - 2007

Y1 - 2007

KW - Statistics

M3 - Article

VL - 17 (5-6)

SP - 1808

EP - 1810

JO - The Annals of Applied Probability

JF - The Annals of Applied Probability

SN - 1050-5164

ER -